×

zbMATH — the first resource for mathematics

Correction to: “A new proof of the sharpness of the phase transition for Bernoulli percolation and the Ising model”. (English) Zbl 1408.82001
The differential inequality (2.5) in the authors’ paper [ibid. 343, No. 2, 725–745 (2016; Zbl 1342.82026)] is corrected. It doesn’t affect the proof but only leads to a possible improvement in a definition appearing later.

MSC:
82B20 Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs arising in equilibrium statistical mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Griffiths, R.B.; Hurst, C.A.; Sherman, S., Concavity of magnetization of an Ising ferromagnet in a positive external field, J. Math. Phys., 11, 790-795, (1970)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.